Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A remark on certain simultaneous divisibility sequences

Tom 137 / 2014

Stefan Barańczuk, Piotr Rzonsowski Colloquium Mathematicum 137 (2014), 209-213 MSC: Primary 11G35; Secondary 11G05, 11G10, 14H52. DOI: 10.4064/cm137-2-5

Streszczenie

We investigate possible orders of reductions of a point in the Mordell–Weil groups of certain abelian varieties and in direct products of the multiplicative group of a number field. We express the result obtained in terms of divisibility sequences.

Autorzy

  • Stefan BarańczukFaculty of Mathematics and Computer Science
    Adam Mickiewicz University
    Umultowska 87
    61-614 Poznań, Poland
    e-mail
  • Piotr RzonsowskiFaculty of Mathematics and Computer Science
    Adam Mickiewicz University
    Umultowska 87
    61-614 Poznań, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek